Volume 18 (2012)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Cohomotopy sets of 4–manifolds

Robion Kirby, Paul Melvin and Peter Teichner

Geometry & Topology Monographs 18 (2012) 161–190

DOI: 10.2140/gtm.2012.18.161

arXiv: 1203.1608

Abstract

Keywords

4-manifolds, cohomotopy, framed submanifolds

Mathematical Subject Classification

Primary: 57N13

Secondary: 55Q55

References
Publication

Received: 6 March 2012
Revised: 7 August 2012
Accepted: 28 August 2012
Published: 14 October 2012

Authors
Robion Kirby
Department of Mathematics
University of California
Berkeley CA 94720-3840
USA
http://math.berkeley.edu/people/faculty/robion-kirby
Paul Melvin
Department of Mathematics
Bryn Mawr College
Bryn Mawr PA 19010
USA
http://www.brynmawr.edu/math/people/melvin
Peter Teichner
Max Planck Institute für Mathematik
Vivatsgasse 7
D-53111 Bonn
Germany
http://people.mpim-bonn.mpg.de/teichner/Math/Home.html